Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Lithium Shakes zana

Posted by CareBear04 on January 26, 2008, at 17:59:53

In reply to Lithium Shakes, posted by zana on January 26, 2008, at 11:34:54

hi-- yeah, at times i've had bad tremors from the lithium. a little bit of propranolol-- between 20-40mg-- usually helped a lot. good luck! cb


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:CareBear04 thread:809014
URL: http://www.dr-bob.org/babble/20080124/msgs/809071.html